Paramol 32 Tablets

£8.99

Quantity: 32
Strength: paracetamol 500mg and dihydrocodeine 7.46mg
Brand: Paramol

Description:
Paramol tablets are pain relief medication that helps to ease moderate pains that cannot be relieved with painkillers such as paracetamol or ibuprofen alone.

6 in stock

Description

Quantity: 32
Strength: paracetamol 500mg and dihydrocodeine 7.46mg
Brand: Paramol

Description:
Paramol tablets are pain relief medication that helps to ease moderate pains that cannot be relieved with painkillers such as paracetamol or ibuprofen alone.

Ingredients:
paracetamol 500mg and dihydrocodeine 7.46mg

Usage:
Adults and children over the age of 16: One or two tablets every 4 – 6 hours. Do not take more than 8 tablets in any 24 hours
Children aged 12 – 15: One tablet every 4 – 6 hours. Do not take more than 4 tablets in any 24 hours
Do not take this product for more than 3 days

Warning:
Store in a cool, dry place which is below 25 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

Side effects:
Like all medicines, Paramol can have side effects, although not everyone will experience them. If you experience any of the following side effects you may be experiencing a serious allergic reaction and should stop use and seek immediate medical help:

  • Skin rash with redness, peeling, flaking, or blistering
  • Itching
  • Difficulty breathing
  • Swelling of the face, mouth, tongue, or throat
  • Faster heartbeat

FAQ’S:
What is Paramol?
Paramol is a brand of medication called co-dydramol, which is a pain killer that combines the active ingredients paracetamol and dihydrocodeine. Paramol is suitable for people over 12 years of age for the short term relief of moderate pain that can not be controlled using paracetamol, ibuprofen or aspirin alone.

Dihydrocodeine is part of a group of medication called opioid analgesics which works by blocking pain receptors in the body which then decreases the severity of the pain that is felt.

As with all opioid analgesics, dihydrocodeine should not be taken for more than 3 consecutive days.

If after 3 days of taking Paramol, you continue to experience moderate pain, that is interfering with your daily living activities, you should speak to a doctor or pharmacist for advice.

What is Paramol used for?
Paramol is a pain killer that can be used to treat moderate pain for 3 days when paracetamol, ibuprofen or aspirin alone is not enough to relieve the pain.

Paramol is effective to treat pain associated with the following conditions:

  • Headaches
  • Migraines
  • Period pain
  • Dental pain
  • Back pain
  • Muscular pain
  • Joint pain
  • Nerve painHow does Paramol work?
    Paramol works as a fast-acting and powerful pain reliever by combining two separate painkillers (paracetamol and dihydrocodeine).

Paracetamol is one of the most widely used painkillers in the UK, which in under an hour effectively reduces the sensation of mild to moderate pain.

Dihydrocodeine is a stronger painkiller known as an opioid. Opioids work differently to paracetamol. Dihydrocodeine binds to the bodies pain receptors, which prevents pain messages reaching the brain and therefore reducing the severity of the pain the body feels as a result.

Because paracetamol and dihydrocodeine target pain in different ways using them in conjunction creates a highly effective painkiller that works quickly to relieve discomfort caused by pain.

Paramol dosage
Taking Paramol with or after a meal is recommended and is only suitable for those over the age of 12 years.

For more information on how much Paramol to take go to our Directions section.

Paramol or Co-Codamol
Paramol is a brand of medicine called co-dydramol which is the combination of pain killers; paracetamol and dihydrocodeine.

Co-codamol also is a combined pain killer that includes the active ingredient paracetamol but instead of dihydrocodeine, it contains the opioid codeine. Over-the-counter painkillers that contain co-codamol include Solpadeine Max, Solpadeine Plus and Syndol.

Both Paramol and co-codamol work in the same way to reduce acute moderate pain, however, the difference between them is that the active ingredient in Paramol, dihydrocodeine, is a synthetic form of codeine.

Both Paramol and Co-codamol like all medication have certain side effects that are associated with them. See the side effects section for more information.

When taking Paramol there is the increased risk of feeling sick and therefore it is recommended that it is taken with or after food. A further side effect of the ingredient dihydrocodeine is mood changes. If you notice mental or mood changes when taking Paramol stop taking this medication and seek advice from a medical professional.

They both are only suitable for use by over those over 12 years. Both Paramol and co-codamol contain an opioid analgesic which can cause addiction and therefore, only suitable to take for up to 3 days.

It is also possible when taking medication that contains opioids for your body to build up a tolerance making the pain-relieving effects less effective. If you think you are becoming tolerant to your medication speak to your doctor or pharmacist who may recommend switching between co-codamol and Paramol.

Paramol and other painkillers
Paramol contains paracetamol and dihydrocodeine. This means that it should not be taken with any other medicines that contain paracetamol or opioids (such as codeine, dihydrocodeine, or morphine).

If further pain relief is required, Paramol can be taken alongside an anti-inflammatory painkiller, such as ibuprofen or aspirin.

There are no reviews yet.

Be the first to review “Paramol 32 Tablets”

Your email address will not be published. Required fields are marked *